# SDR CALA2013052700360

- Difficulty date: May 27, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 38,636 hours, 12,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: V91929
- Part serial: 2107
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY TEST SWITCH INOPERATIVE.  R & R TEST SWITCH (L2) AND OPS TEST, FOUND NORMAL IAW AMM 33-51-00 AND SRM 33-51-01.
